# SDR IPXA2015092593907

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 68,668 hours, 13,480 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE FIRE EXTINGUISHER NEAR R1 DOOR FOUND LOOSE IN BRACKET.  SECURED THE FIRE EXTINGUISHER IAW MM 25-60-00.
